Generalised bootstrap in non-regular M-estimation problems
For estimators of parameters defined as minimisers of Q([theta])=Ef([theta],X), we study the asymptotic and generalised bootstrap properties. We concentrate on the case where Q does not have adequate smoothness for standard analysis to work. We describe the properties required by Q as well as bootstrap weights for consistency of the bootstrap.
Volume (Year): 55 (2001)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Knight, Keith, 1998. "Bootstrapping sample quantiles in non-regular cases," Statistics & Probability Letters, Elsevier, vol. 37(3), pages 259-267, March.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:319-328. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.